# SDR REXA2022120702688

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313821
- Condition: Corroded
- Location: Bs 364-394 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L IS CORRODED BETWEEN FS 364.00 AND 394.00 REPAIRED STRINGER 21L.  REPLACED STRINGER SPLICE IAW SRM 53-00-03-201-001-A02 .
